MathSciNet Relay Station
MathSciNet bibliographic data
MR2102699 (2005f:30037) 30C65
Bonk, Mario; Heinonen, Juha Smooth quasiregular mappings with branching. Publ. Math. Inst. Hautes Études Sci. No. 100 (2004), 153–170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement